Alert archive / Ohio / Wind Advisories in 2022
Wind Advisory 2, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Feb 15, 2022, 1:49 PM EST for 8 counties in Indiana; 12 counties in Kentucky; 32 counties in Ohio. It took effect at Feb 16, 2022, 4:00 AM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2022, 1:49 PM EST (18:49 UTC)
- In effect from
- Feb 16, 2022, 4:00 AM EST
- Expired
- Feb 16, 2022, 6:20 PM EST
- In force
- 14 hr
- Issued by
- NWS Wilmington, OH
All 52 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.8 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1525 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
778 WWUS71 KILN 151849 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 149 PM EST Tue Feb 15 2022 INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072- 160300- /O.NEW.KILN.WI.Y.0002.220216T0900Z-220217T0000Z/ Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize- Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark- Madison-Franklin OH-Preble-Montgomery-Greene-Fayette OH-Butler- Warren-Clinton- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, and Blanchester 149 PM EST Tue Feb 15 2022 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST WEDNESDAY... * WHAT...South winds 10 to 20 mph with gusts up to 45 mph expected. * WHERE...Portions of East Central and Southeast Indiana and Central, Southwest and West Central Ohio. * WHEN...From 4 AM to 7 PM EST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ INZ073>075-080-KYZ089>100-OHZ056-064-065-073-074-077>082-088- 160300- /O.NEW.KILN.WI.Y.0002.220216T1200Z-220217T0000Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Licking-Pickaway-Fairfield-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Newark, Circleville, Lancaster, Pickerington, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 149 PM EST Tue Feb 15 2022 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY... * WHAT...South winds 10 to 20 mph with gusts up to 40 mph expected. * WHERE...Portions of Southeast Indiana, Northeast and Northern Kentucky and Central, South Central and Southwest Ohio. * WHEN...From 7 AM to 7 PM EST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
6 follow-up statements
945 WWUS71 KILN 160213 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 913 PM EST Tue Feb 15 2022 INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072- 161100- /O.CON.KILN.WI.Y.0002.220216T0900Z-220217T0000Z/ Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize- Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark- Madison-Franklin OH-Preble-Montgomery-Greene-Fayette OH-Butler- Warren-Clinton- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, and Blanchester 913 PM EST Tue Feb 15 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST WEDNESDAY... * WHAT...South winds 10 to 20 mph with gusts up to 45 mph expected. * WHERE...Portions of East Central and Southeast Indiana and Central, Southwest and West Central Ohio. * WHEN...From 4 AM to 7 PM EST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ INZ073>075-080-KYZ089>100-OHZ056-064-065-073-074-077>082-088- 161100- /O.CON.KILN.WI.Y.0002.220216T1200Z-220217T0000Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Licking-Pickaway-Fairfield-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Newark, Circleville, Lancaster, Pickerington, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 913 PM EST Tue Feb 15 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY... * WHAT...South winds 10 to 20 mph with gusts up to 40 mph expected. * WHERE...Portions of Southeast Indiana, Northeast and Northern Kentucky and Central, South Central and Southwest Ohio. * WHEN...From 7 AM to 7 PM EST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
687 WWUS71 KILN 160858 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 358 AM EST Wed Feb 16 2022 INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072- 161700- /O.CON.KILN.WI.Y.0002.220216T0900Z-220217T0000Z/ Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize- Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark- Madison-Franklin OH-Preble-Montgomery-Greene-Fayette OH-Butler- Warren-Clinton- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, and Blanchester 358 AM EST Wed Feb 16 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 35 mph expected. * WHERE...Portions of East Central and Southeast Indiana and Central, Southwest and West Central Ohio. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ INZ073>075-080-KYZ089>100-OHZ056-064-065-073-074-077>082-088- 161700- /O.CON.KILN.WI.Y.0002.220216T1200Z-220217T0000Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Licking-Pickaway-Fairfield-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Newark, Circleville, Lancaster, Pickerington, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 358 AM EST Wed Feb 16 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...South winds 10 to 20 mph with gusts up to 30 mph expected. * WHERE...Portions of Southeast Indiana, Northeast and Northern Kentucky and Central, South Central and Southwest Ohio. * WHEN...From 7 AM this morning to 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
149 WWUS71 KILN 160913 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 413 AM EST Wed Feb 16 2022 INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072- 161715- /O.CON.KILN.WI.Y.0002.000000T0000Z-220217T0000Z/ Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize- Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark- Madison-Franklin OH-Preble-Montgomery-Greene-Fayette OH-Butler- Warren-Clinton- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, and Blanchester 413 AM EST Wed Feb 16 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Portions of East Central and Southeast Indiana and Central, Southwest and West Central Ohio. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ INZ073>075-080-KYZ089>100-OHZ056-064-065-073-074-077>082-088- 161715- /O.CON.KILN.WI.Y.0002.220216T1200Z-220217T0000Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Licking-Pickaway-Fairfield-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Newark, Circleville, Lancaster, Pickerington, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 413 AM EST Wed Feb 16 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...South winds 10 to 20 mph with gusts up to 40 mph expected. * WHERE...Portions of Southeast Indiana, Northeast and Northern Kentucky and Central, South Central and Southwest Ohio. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
609 WWUS71 KILN 161450 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 950 AM EST Wed Feb 16 2022 INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072- 162300- /O.CON.KILN.WI.Y.0002.000000T0000Z-220217T0000Z/ Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize- Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark- Madison-Franklin OH-Preble-Montgomery-Greene-Fayette OH-Butler- Warren-Clinton- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, and Blanchester 950 AM EST Wed Feb 16 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Portions of East Central and Southeast Indiana and Central, Southwest and West Central Ohio. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ INZ073>075-080-KYZ089>100-OHZ056-064-065-073-074-077>082-088- 162300- /O.CON.KILN.WI.Y.0002.000000T0000Z-220217T0000Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Licking-Pickaway-Fairfield-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Newark, Circleville, Lancaster, Pickerington, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 950 AM EST Wed Feb 16 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...South winds 15 to 20 mph with gusts up to 40 mph. * WHERE...Portions of Southeast Indiana, Northeast and Northern Kentucky and Central, South Central and Southwest Ohio. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
370 WWUS71 KILN 162017 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 317 PM EST Wed Feb 16 2022 INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072- 170000- /O.CON.KILN.WI.Y.0002.000000T0000Z-220217T0000Z/ Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize- Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark- Madison-Franklin OH-Preble-Montgomery-Greene-Fayette OH-Butler- Warren-Clinton- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, and Blanchester 317 PM EST Wed Feb 16 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...South winds 15 to 20 mph with gusts up to 40 mph. * WHERE...Portions of East Central and Southeast Indiana and Central, Southwest and West Central Ohio. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ INZ073>075-080-KYZ089>100-OHZ056-064-065-073-074-077>082-088- 170000- /O.CON.KILN.WI.Y.0002.000000T0000Z-220217T0000Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Licking-Pickaway-Fairfield-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Newark, Circleville, Lancaster, Pickerington, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 317 PM EST Wed Feb 16 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...South winds 15 to 20 mph with gusts up to 40 mph. * WHERE...Portions of Southeast Indiana, Northeast and Northern Kentucky and Central, South Central and Southwest Ohio. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
100 WWUS71 KILN 162320 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 620 PM EST Wed Feb 16 2022 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-170030- /O.CAN.KILN.WI.Y.0002.000000T0000Z-220217T0000Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize- Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark- Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH- Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 620 PM EST Wed Feb 16 2022 ...WIND ADVISORY IS CANCELLED... Breezy conditions will continue through the evening and overnight hours, but wind advisory winds are no longer occurring. Therefore, the advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Feb 15, 12:33 PM EST, 1 hour 16 minutes earlier.
Area forecast discussion, Feb 15, 12:33 PM EST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 1233 PM EST Tue Feb 15 2022 .SYNOPSIS... Southerly flow will set up over the Ohio Valley today and bring in significantly warmer air to the region. A strong storm system will move across the region Thursday, producing soaking rains in moderate to heavy rainfall. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... High cloud cover will be found today, moreso in the northern sections of the CWA. Warm advection will negate any lower clouds that try to form in the increasing moisture being brought in on southerly winds. Expect highs to range from the upper 30s north of the I-70 corridor where there is more snow cover to reflect sunshine, to the lower 50s over northern Kentucky, warmest in the southwest. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... With the strong southerly flow over the region, overnight lows will only drop into the 30s, approaching 40 in the southwest. Cloud cover will be on the increase Wednesday but winds will advect in warmer air with highs reaching the mid 50s to lower 60s. Expect later forecasts to show a more uniform value closer to 60 across the region given the air being advected in will hit everywhere fairly equally. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... Split mid level flow regime with a moist southwest flow across the Ohio Valley at mid week. Surface front pushes into the area late Wednesday night/Thursday. As mid level flow undergoes phasing -- strengthening upper level jet results in a deepening surface low that ejects northeast along this front on Thursday. Moisture increases with precipitable water values increasing to 1 to 1.2 inches, with pcpn chances ramping up Thursday. Marginal instability may lead to some embedded thunder -- especially south of I-70 Thursday ahead of the front. Widespread rain, that will be moderate to heavy at times could lead to the potential flooding Thursday. On the warm side of the system, temperatures rise to highs from the mid 50s northwest to the mid 60s southeast Thursday. As the front moves through the rain will transition to snow prior to ending Thursday night. Temperatures to turn considerably colder with lows Thursday night from the mid teens northwest to the mid 20s southeast. In addition to the flood potential, winds will pick up with the front. with wind gusts of 35 to 40 mph possible. Will continue to highlight the flooding and wind potential in the HWO. Surface high pressure to build across the area offering colder and drier conditions. Highs look to range from the upper 20s to the mid 30s. A weak, moisture starved front looks to push through the region early Saturday. Dry conditions and warming trend expected this weekend into early next week. Highs of 35 to 45 Saturday warm to the 50s on Monday. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... VFR conditions will continue. However, increasing wind shear and surface winds will impact aviation. As the pressure gradient tightens ahead of a strong frontal boundary, wind shear around 50 knots is very likely tonight through Wednesday morning. Surface wind gusts from the south exceeding 30 knots are expected by Wednesday afternoon as mixing increases. Thickening and lowering cloud cover is forecast for CVG by the end of their 30 hour TAF. OUTLOOK...MVFR to IFR ceilings and visibilities, and very strong winds, are expected Thursday into Thursday night. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Franks NEAR TERM...Coniglio/Franks SHORT TERM...Franks LONG TERM...AR AVIATION...Coniglio
Hazardous weather outlook, Feb 15, 9:19 AM EST, 4 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 919 AM EST Tue Feb 15 2022 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-161430- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 919 AM EST Tue Feb 15 2022 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A strong system will move through the region Wednesday through Friday morning. Gusty winds to 35 to 40 MPH are expected during the day Wednesday and again during the day on Thursday. Additionally, moderate to heavy rainfall during the day Thursday may lead to localized areal flooding and rises on creeks, streams, and waterways. A rapid freeze-up is expected Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Wind Advisories in Ohio, 2022Wind Advisories in Kentucky, 2022Wind Advisories in Indiana, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.